# SDR FAA20140910000001

- Difficulty date: August 23, 2014
- Submitted: September 10, 2014
- Operation: General aviation
- Aircraft: N34LB
- Make and model: Hughes 269C
- Aircraft serial: 780714
- Aircraft time: 2,611 hours
- Engine: Lyc HIO360D1A
- Engine time: 2,608 hours
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Sensor
- Part number: 1514976
- Condition: Detached
- Location: Engine
- Part time: 1,298 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, R, J
- Precautionary procedure: A

## Discrepancy

THE ENGINE STOPPED DUE TO LACK OF OIL.  THE OIL TEMPERATURE SENSOR, AND CRUSH WASHER  WERE FOUND HANGING BY ITS ELECTRICAL CONNECTOR INSIDE THE ENGINE COMPARTMENT.  A REMOTE FILTER SYSTEM WAS INSTALLED ON THE ACFT 1298 HOURS PRIOR TO THE INCIDENT.
